# SDR MK1Y20180702003

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 101,227 hours, 16,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP DENT FOUND ON THE EXTERNAL FUSELAGE SKIN BETWEEN BS 1562 - 1582, STRINGERS 24L - 26L
